Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 9, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at May 1, 2014, 9:26 PM EDT for Coshocton County, Ohio. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- May 1, 2014, 9:26 PM EDT (01:26 UTC)
- Expired
- May 3, 2014, 2:00 PM EDT
- In force
- 41 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Coshocton County, OH
The radar
The Cleveland radar (KCLE), 128 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muskingum River below Coshocton (CSHO1). The gauge peaked at 15.22 ft at May 2, 2014, 3:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03140500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
320
WGUS41 KPBZ 020126
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
926 PM EDT THU MAY 1 2014
...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN OHIO...
MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
. THE RIVER SHOULD HOVER JUST ABOVE FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS.
&&
OHC031-020926-
/O.NEW.KPBZ.FL.W.0009.140502T0126Z-140503T1800Z/
/CSHO1.1.ER.140501T2330Z.140502T1200Z.140503T1200Z.NO/
926 PM EDT THU MAY 1 2014
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLOOD WARNING FOR
THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM THURSDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
MORNING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A
FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE
1A NORTH OF COSHOCTON.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$5 follow-up statements
935
WGUS81 KPBZ 020729
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
329 AM EDT FRI MAY 2 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY
STILLWATER CREEK AT UHRICHSVILLE AFFECTING TUSCARAWAS COUNTY
MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
.RECENT RAINFALL AND RUNOFF CONTINUES TO KEEP SOME AREA RIVERS AT
OR ABOVE FLOOD STAGE...THOUGH NO FURTHER SIGNIFICANT RISES ARE
ANTICIPATED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS.
&&
OHC059-021529-
/O.CON.KPBZ.FL.W.0008.000000T0000Z-140503T0051Z/
/CDIO1.1.ER.140501T1910Z.140502T0630Z.140502T1851Z.NO/
329 AM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE WILLS CREEK AT CAMBRIDGE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM FRIDAY THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...BASEMENT FLOODING BEGINS THROUGH FLOOR
DRAINS AND OTHER SEWER CONNECTIONS. LOCAL INTERRUPTIONS IN SANITARY
SERVICE MAY OCCUR ALONG GORDON'S RUN FROM 3RD STREET TO 6TH STREET.
&&
LAT...LON 4000 8159 4004 8162 4006 8158 4003 8156
4000 8157
$$
OHC157-021529-
/O.CON.KPBZ.FL.W.0007.000000T0000Z-140504T0000Z/
/URVO1.1.ER.140501T0600Z.140502T0700Z.140503T1800Z.NO/
329 AM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE STILLWATER CREEK AT UHRICHSVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM FRIDAY THE STAGE WAS 5.8 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EARLY AFTERNOON.
* IMPACT...AT 6.5 FEET...FLOOD WATERS OF STILLWATER CREEK WILL REACH
THE INTERSECTION OF EAST 12TH STREET AND NORTH MAIN STREET IN
UHRICHSVILLE AND APPROACH NEWPORT STREET. LITTLE STILLWATER CREEK
WILL FLOOD MOST OF PHAC PARK ALONG WITH PORTIONS OF WILSON ROAD IN
DENNISON.
&&
LAT...LON 4041 8136 4041 8132 4039 8132 4039 8136
$$
OHC031-021529-
/O.CON.KPBZ.FL.W.0009.000000T0000Z-140503T1800Z/
/CSHO1.1.ER.140501T2330Z.140502T1200Z.140503T1200Z.NO/
329 AM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM FRIDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH THE DAY
TODAY. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A
FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE
1A NORTH OF COSHOCTON.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$096
WGUS81 KPBZ 021442
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1042 AM EDT FRI MAY 2 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY
MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
STILLWATER CREEK AT UHRICHSVILLE AFFECTING TUSCARAWAS COUNTY
.RUNOFF FROM RECENT HEAVY RAINS CONTINUES TO KEEP SOME
AREA RIVERS AT OR ABOVE FLOOD STAGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS.
&&
OHC059-022242-
/O.EXT.KPBZ.FL.W.0008.000000T0000Z-140503T0448Z/
/CDIO1.1.ER.140501T1910Z.140502T0900Z.140502T2248Z.NO/
1042 AM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE WILLS CREEK AT CAMBRIDGE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 15.0 FEET...OVERFLOWING OF POOR DRAINAGE AND LOW LYING
AREAS WILL RESULT IN MINOR FLOODING ALONG WILLS CREEK.
&&
LAT...LON 4000 8159 4004 8162 4006 8158 4003 8156
4000 8157
$$
OHC157-022242-
/O.CON.KPBZ.FL.W.0007.000000T0000Z-140504T0000Z/
/URVO1.1.ER.140501T0600Z.140502T0700Z.140503T1800Z.NO/
1042 AM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE STILLWATER CREEK AT UHRICHSVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 5.8 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EARLY AFTERNOON.
* IMPACT...AT 5.O FEET...STILLWATER CREEK COMES OUT OF ITS BANKS
IN SEVERAL LOCATIONS AND RESULTS IN OVERFLOWING OF POOR DRAINAGE
AND MINOR FLOODING OF LOW LYING AREAS.
&&
LAT...LON 4041 8136 4041 8132 4039 8132 4039 8136
$$
OHC031-022241-
/O.EXT.KPBZ.FL.W.0009.000000T0000Z-140503T0600Z/
/CSHO1.1.ER.140501T2330Z.140502T1130Z.140503T0000Z.NO/
1042 AM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A
FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE
1A NORTH OF COSHOCTON.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$350
WGUS81 KPBZ 022105
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT FRI MAY 2 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
STILLWATER CREEK AT UHRICHSVILLE AFFECTING TUSCARAWAS COUNTY
MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
. RUNOFF FROM RECENT HEAVY RAINS CONTINUES TO KEEP SOME AREA RIVERS
AT OR ABOVE FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS.
&&
OHC059-030501-
/O.EXT.KPBZ.FL.W.0008.000000T0000Z-140503T0501Z/
/CDIO1.1.ER.140501T1910Z.140502T0900Z.140502T2301Z.NO/
505 PM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE WILLS CREEK AT CAMBRIDGE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 PM FRIDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 15.0 FEET...AT 15.0 FEET...OVERFLOWING OF POOR DRAINAGE
AND LOW LYING AREAS WILL RESULT IN MINOR FLOODING ALONG WILLS
CREEK.
&&
LAT...LON 4000 8159 4004 8162 4006 8158 4003 8156
4000 8157
$$
OHC157-030505-
/O.CON.KPBZ.FL.W.0007.000000T0000Z-140504T0000Z/
/URVO1.1.ER.140501T0600Z.140502T0700Z.140503T1800Z.NO/
505 PM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE STILLWATER CREEK AT UHRICHSVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 PM FRIDAY THE STAGE WAS 5.7 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EARLY AFTERNOON.
* IMPACT...AT 5.0 FEET...AT 5.O FEET...STILLWATER CREEK COMES OUT OF
ITS BANKS IN SEVERAL LOCATIONS AND RESULTS IN OVERFLOWING OF POOR
DRAINAGE AND MINOR FLOODING OF LOW LYING AREAS.
&&
LAT...LON 4041 8136 4041 8132 4039 8132 4039 8136
$$
OHC031-030504-
/O.CON.KPBZ.FL.W.0009.000000T0000Z-140503T0600Z/
/CSHO1.1.ER.140501T2330Z.140502T1130Z.140503T0000Z.NO/
505 PM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 PM FRIDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A
FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE
1A NORTH OF COSHOCTON.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$646
WGUS81 KPBZ 030120
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
920 PM EDT FRI MAY 2 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
. RUNOFF FROM RECENT HEAVY RAINS CONTINUES TO KEEP THE MUSKINGUM RIVER
AT COSHOCTON AT OR ABOVE FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS.
&&
OHC031-030920-
/O.EXT.KPBZ.FL.W.0009.000000T0000Z-140503T1200Z/
/CSHO1.1.ER.140501T2330Z.140502T1130Z.140503T0600Z.NO/
920 PM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR
THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A
FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE
1A NORTH OF COSHOCTON.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$562
WGUS81 KPBZ 030907
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
507 AM EDT SAT MAY 3 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
&&
OHC031-030937-
/O.CAN.KPBZ.FL.W.0009.000000T0000Z-140503T1200Z/
/CSHO1.1.ER.140501T2330Z.140502T1130Z.140503T0400Z.NO/
507 AM EDT SAT MAY 3 2014
THE FLOOD WARNING IS CANCELLED FOR
THE MUSKINGUM RIVER AT COSHOCTON.
* AT 5:00 AM SATURDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 12:00 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO HOVER AROUND 14.9
FEET THROUGH TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A
FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE
1A NORTH OF COSHOCTON.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at May 1, 9:07 PM EDT, 19 minutes earlier.
Area forecast discussion, May 1, 9:07 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 907 PM EDT THU MAY 1 2014 .SYNOPSIS... A SERIES OF UPPER DISTURBANCES WILL MAINTAIN SEASONABLY COOL TEMPERATURES AND PERIODIC SHOWER CHANCES THROUGH THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... WITH 9PM UPDATE...UPDATED SKY AND TEMPERATURE TRENDS...AS WELL AS SOME MINOR ADJUSTMENTS TO POPS. GOING FORECAST...WHICH KEEPS CHANCE OF SHOWERS OUT OF THE FORECAST UNTIL MIDNIGHT...REMAINS ON TRACK. PREVIOUS DISCUSSION FOLLOWS. EARLY EVE UPDATED FEATURED POP AND TEMP ADJUSTMENTS AS RMNG SPRINKLES SHOULD FADE AS TEMPS FALL BLO CONVECTIVE THRESHOLDS. HOWEVER...SHWR CHCS ARE EXPECTED TO INCRS AGAIN LTR TNGT...AND PERSIST INTO FRIDAY AS A SHRTWV TRAVERSES THE REGION. COOL NR TERM TEMPS WERE FORECAST USING PERSISTENCE AND THE LATEST NAM NMBRS. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... ALTHOUGH THE MAIN UPPER LOW IS FORECAST TO LIFT AWAY FROM THE AREA BY FRIDAY NIGHT...ANOTHER SHORTWAVE TROUGH IS PROJECTED TO SWING ACROSS THE REGION SATURDAY WITH MORE CLOUDS AND SHOWERS. THIS IS EXPECTED TO BE FOLLOWED BY ANOTHER SHORTWAVE WITH A STRONGER COLD FRONT FOR SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... WEST TO NORTHWEST UPPER FLOW IS PROGGED TO CONTINUE THROUGH TUESDAY WITH MODELS NOW IN BETTER AGREEMENT IN KEEPING THE SUNDAY FRONTAL BOUNDARY FARTHER SOUTH. THAT SCENARIO WOULD MAINTAIN DRY AND COOL CONDITIONS FOR MONDAY INTO TUESDAY. THEREAFTER...DEEPENING TROF OVR THE ROCKIES WL AMPLIFY THE ERN CONUS RIDGE...WITH AXIS PROJECTED ACRS THE GREAT LAKES BY MID WEEK. SHWR CHCS WERE MAINTAINED FOR WEDNESDAY GIVEN EXPECTATIONS OF WARM FRONTAL SURGE WITH SHRTWVS CROSSING THE RIDGE. BY THURSDAY...RIDGE AMPLIFICATION WL DRIVE THE WARM FRONT NWD...HENCE THE FORECAST OF WARMER TEMPS AND DRY CONDITIONS FOR THE UPPER OHIO REGION. && .AVIATION /01Z FRIDAY THROUGH TUESDAY/... HIGH BASED STRATOCU AND ALTOCU WL CONT TO FLOW ACRS UPR OH TERMINALS THROUGH THIS EVE. HOWEVER...DETERIORATION TO MVFR WITH SCT SHWRS IS ANTICIPATED FOR LTR TNGT AND FRIDAY AS AN UPR TROF MOVS OVR THE REGION. THOUGH THE CHANCE OF SHOWERS EXISTS FRIDAY AFTERNOON...HAVE OPTED TO EXCLUDE IT IN FORECAST DUE TO UNCERTAINTY IN PROGRESSION OF THE WEAK COLD FRONT. .OUTLOOK.../FRIDAY NIGHT THROUGH TUESDAY/... PERIODIC RESTRICTIONS IN SHOWERS WL CONT INTO THE WEEKEND AS A SERIES OF UPPER DISTURBANCES MOVE ACROSS THE REGION. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 1, 4:19 AM EDT, 17 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 419 AM EDT THU MAY 1 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-020830- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 419 AM EDT THU MAY 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.